Home Forums PCOS Topics Other PCOS Topics Stomach Issues

This topic contains 4 replies, has 4 voices, and was last updated by  asper 2 years, 3 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #5199

    bamagirl81
    Participant

    Hi. I have been on the program for about 4 or 5 months and was doing pretty well on the program. Then all of a sudden I started feeling bloated, not having bowel movements as normal, and just having abdominal discomfort. So, I have stopped taking the supplements for about a week now and everything has returned back to normal. I am wondering if I need to change up the dosing or what to do. I like the program cause I have more energy and my symptoms have really been doing well, but dont want to be miserable on it. Anyone else this has happened to? Advice? Thanks in advance everyone.

    #17919

    drheather
    Participant

    @bamagirl81 5413 wrote:

    Hi. I have been on the program for about 4 or 5 months and was doing pretty well on the program. Then all of a sudden I started feeling bloated, not having bowel movements as normal, and just having abdominal discomfort. So, I have stopped taking the supplements for about a week now and everything has returned back to normal. I am wondering if I need to change up the dosing or what to do. I like the program cause I have more energy and my symptoms have really been doing well, but dont want to be miserable on it. Anyone else this has happened to? Advice? Thanks in advance everyone.

    Hello and thanks for writing in.

    I am sorry that you are feeling this way. It does sound like it may be the GlucX (fiber) that can be leading to the constipation and bloating. Since everything returned to normal after stopping, what I recommend is to re-start the supplements, except for the GlucX. The GlucX you can start with 1 capsule twice a day. Stay here for a few days and then work you way up by one capsule every few days. If you start to get constipated, go back to the prior dose and increase your water intake.

    Be sure that you are drinking 2-3 liters of water a day.

    Let me know if this helps or if it happens again. I will be looking forward to hearing from you.

    #17921

    acgilbertson
    Participant

    I had this same issue but now things are better. I think it just took time for my body to get use to the changes (I have been on them for over 6 months now). I did have to increase my water level even more than normal so that might have effected it to. Hope the supplements are still working for you. I’m glad I’m still on them.

    #17920

    drheather
    Participant

    @acgilbertson 5439 wrote:

    I had this same issue but now things are better. I think it just took time for my body to get use to the changes (I have been on them for over 6 months now). I did have to increase my water level even more than normal so that might have effected it to. Hope the supplements are still working for you. I’m glad I’m still on them.

    Thanks for sharing your story. I know it will be helpful to others to see that someone else experienced some of the same things. I hope you are continuing to do well. Let us know if we can support you in any way.

    #17922

    asper
    Participant

    I suggest you to stop what you are eating for exercise for a while get back on it when you feel better,Try to have all homemade food,Avoid oily stuff have milk and vegetables especially may be it will help a little.

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic.